Skip to main content
placeholder image

On some properties of the scan statistic on the circle and the line

Journal Article


Abstract


Publication Date


  • 1977

Citation


  • Cressie, N. (1977). On some properties of the scan statistic on the circle and the line. Journal of Applied Probability, 14(2), 272-283. doi:10.1017/s0021900200104954

Web Of Science Accession Number


Start Page


  • 272

End Page


  • 283

Volume


  • 14

Issue


  • 2

Abstract


Publication Date


  • 1977

Citation


  • Cressie, N. (1977). On some properties of the scan statistic on the circle and the line. Journal of Applied Probability, 14(2), 272-283. doi:10.1017/s0021900200104954

Web Of Science Accession Number


Start Page


  • 272

End Page


  • 283

Volume


  • 14

Issue


  • 2